# SDR AALA202112211706

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737*
- Aircraft serial: 44485
- Aircraft time: 2,211 hours, 924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR SLIDE COVER APPEARS LOOSE. REMOVED R1 GALLEY SLIDE AND COVER TO RE-POSITION SLIDE ASSEMBLY ON DOOR PER AMM 25-66-01.
